Search Results

You are looking at 1 - 10 of 582 items for :

  • All content x
Clear All

. Hungar. 69 301 325 Zalar, B., Jordan *-derivation pairs and quadratic functionals on modules over *-rings

Restricted access

In our publication, more than one basic toothed gear pairs have been designed and modelled. Normal tension dispersions – appearing in the contact zone of the drive pair – and their measure on contact tooth surfaces have been analyzed by the effect of a given moment load. During designing the numbers of the teeth of the gear pairs have been chosen equal, but the modules of the pairs have been different. We analyze how normal tension values form on the tooth surfaces of the gears in the contact zone of the tooth and on their root zone as a function of the change of the module in the case of the same meshing method, loads and boundary conditions.

Open access

Lu, C. P. , M-Radicals of submodules in modules, II, Math. Japonica , 35 (1990), no. 5, 991–1001. MR 92b :13014 Lu C. P. M

Restricted access

112 Beck, I., Injective modules over a Krull domain, J. Algebra 17 (1971), 116-131. MR 42 #7651 Injective modules over a Krull domain

Restricted access

modules have flat covers , Bull. London Math. Soc. , 33 ( 2001 ), 385 – 390 . [3] Cartan H

Restricted access

39 Ansari, H. , Toroghy, “Secondary representation of some modules over a commutative ring,” Acta Math. Hungar. , 100(3) (2003), 257

Restricted access

Comm. Algebra 22 2845 2859 Zalar, B., Jordan *-derivation pairs and quadratic functionals on modules over

Restricted access

modules, J. Symbolic Computation , 14 (1992), 483–503. MR 1197716 94a :13032 Rutman E. W. Gröbner bases and primary decomposition of modules J

Restricted access

Multi-parameter deformations of the module of symbols of differential operators Internat. Mathem. Research Notices 16 847 – 869 10.1155/S1073792802101127

Restricted access

References [1] Anderson , D. D. and Winders , M. , Idealization of a Module , J. Commutative Algebra , (1) 1 ( 2009 ), 1

Restricted access